# SDR SWIA200514936

- Difficulty date: April 28, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 14,101 hours, 19,048 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO LAX ENCOUNTERED MODERATE CHOP (TURBULANCE) AND RECEIVED A TRIPLE CHIME SMOKE AURAL WARNING.  PERFORMED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
